# SDR ASAA0540526

- Difficulty date: October 9, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653170
- Condition: Dented
- Location: Fs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND SHEAR TIE AT BS 500C STRINGER 28 LEFT-28-RT IS CORRODED.  REMOVED CORRODED SECTION OF SHEAR TIE, FABRICATED AND INSTALLED REPAIR PIECES IAW B737-400 SRM 53-00-02 FIG 201.  (M)
